# SDR DALA2025032602236

- Difficulty date: March 19, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,686 hours, 5,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR AFT LOWER CORNER IS DAMAGED (MARKED). REMOVED DAMAGE AT FWD CARGO COMPARTMENT DOOR AFT LOWER CORNER IAW A220 ASRP BD500-A-J52J30-01-01AAA-664A-A AND INSTALLED REPAIR PARTS. (2A) A DTE HAS DETERMINED THAT A SPECIAL INSPECTION IS NECESSARY FOR THIS REPAIR AT 12000 FLIGHT CYCLES. (2B) THIS AIRCRAFT MUST NOT BE OPERATED MORE THEN 12000 FLIGHT CYCLES, UNTIL A NDT TECHNIQUE IS ACCEPTED BY TRANSPORT CANADA AND BECOMES AVAILABLE. NOTE THE 12000 FLIGHT CYCLES INSPECTION IS A PROVISIONAL VALUE UNTIL THE DURABILITY TESTS ARE COMPLETE. (2D) THIS INSPECTION INTERVAL STARTS AT THE TIME OF INCORPORATION OF THE REPAIR IN THE SDIR (STRUCTURAL DEVIATION INSPECTION REQUIREMENTS. ) (LP# 0866310)
